Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took depo after delivery, have continuous bleeding. How can I stop it?

I had a baby 6weeks ago and the Dr.gave me the depo shot before I left the hospital and now Im having heavy bleeding that wont stop and I ve been bleeding for3weeks can t do much of anything without blood gushing out of me is there anything I can do to stop this bleeding.The Dr.said its normal I have even passed blood clots.Can you help me?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As the injection consists of excess progestogen, irregular bleeding is a frequent problem. Heavy bleeding is possible if given immediately after delivery and injection is better delayed until 6 weeks after delivery. Once given, the side effects cannot be removed, they can be treated or else they may persist until the drug lasts in the body. As you cannot remove the effect of the drug in your body now, you should be taking styptics to control the bleeding and supplement haematinics to prevent anemia. You may later shift to other methods of contraception. Please consult your doctor for further management. Wish you speedy recovery.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor